Operators commuting with mixing sequences


Ha M.

ILLINOIS JOURNAL OF MATHEMATICS, vol.43, no.3, pp.427-446, 1999 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1215/ijm/1255985100
  • Title of Journal : ILLINOIS JOURNAL OF MATHEMATICS
  • Page Numbers: pp.427-446

Abstract

Let (X, F, mu) be a probability space and let L-2(X, 0) be the collection of all f is an element of L-2(X) with zero integrals. A collection A of linear operators on L-2(X) is said to satisfy the Gaussian-distribution property (G.D.P.) if L-2(X, 0) is invariant under A and there exists a constant C < infinity such that the following condition holds: